EconPapers    
Economics at your fingertips  
 

Reliably Computing Nonlinear Dynamic Stochastic Model Solutions: An Algorithm with Error Formulas

Gary Anderson

No 2018-070, Finance and Economics Discussion Series from Board of Governors of the Federal Reserve System (U.S.)

Abstract: This paper provides a new technique for representing discrete time nonlinear dynamic stochastic time invariant maps. Using this new series representation, the paper augments the usual solution strategy with an additional set of constraints thereby enhancing algorithm reliability. The paper also provides general formulas for evaluating the accuracy of proposed solutions. The technique can readily accommodate models with occasionally binding constraints and regime switching. The algorithm uses Smolyak polynomial function approximation in a way which makes it possible to exploit a high degree of parallelism.

Keywords: Econometric modeling; Mathematical and quantitative methods (search for similar items in EconPapers)
JEL-codes: C60 C62 C63 C65 (search for similar items in EconPapers)
Pages: 67 pages
Date: 2018-10-11
New Economics Papers: this item is included in nep-cmp and nep-ore
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.federalreserve.gov/econres/feds/files/2018070pap.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fip:fedgfe:2018-70

DOI: 10.17016/FEDS.2018.070

Access Statistics for this paper

More papers in Finance and Economics Discussion Series from Board of Governors of the Federal Reserve System (U.S.) Contact information at EDIRC.
Bibliographic data for series maintained by Ryan Wolfslayer ; Keisha Fournillier ().

 
Page updated 2022-06-30
Handle: RePEc:fip:fedgfe:2018-70